Revista Colombiana de Matemáticas
Print version ISSN 0034-7426
SABOGAL P., SONIA M.. Algebraic representation of continua. Rev.colomb.mat. [online]. 2007, vol.41, suppl.1, pp. 253-262. ISSN 0034-7426.
Using the duality between the category whose objects are the representations of Hausdorff quotients of Cantor spaces and the category whose objects are the Cantor ring endowed with a link relation (this duality is a particular case of an extension of the Stone duality obtained in ), we obtain algebraic representations of the following continua: the unit interval I=[0,1], the unit circle S1, the Sierpínski triangular curve and the simple triod.
Keywords : Stone duality; quotients of Stone spaces; continua; Cantor space.